# SDR SWAA2022072924116

- Difficulty date: June 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 27,735 hours, 12,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 113BW FWD NOSE WHEEL WELL PANEL - LH AFT HAS SURFACE AND PITTING CORROSION AROUND MOST OF THE FASTENER ATTACHMENT HOLES ON THE INTERIOR SURFACE. / [01] CW;[02] REPLACED CORRODED PANEL WITH NEW REF AMM 53-14-01. PANEL WILL BE INSTALLED ON J/C TTG8Q00CJV6W.;[03] INSPECTED AS REQUIRED. INSTALL OF PANEL 113BW TO BE ACCOMPLISHED ON TTG8Q00CJV6W.;[04] CORRECTED CORROSION QUESTIONS.
